# SDR CA070316001

- Difficulty date: March 15, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 8,168 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6340 · Rotor Drive Indicating System
- Part: Switch
- Part number: MS2771923
- Condition: Intermittent
- Location: Low Rotor
- Part time: 8,171 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(CAN) LOW ROTOR HORN NOT WORKING BUT LIGHT ON 4ALPHA PANEL WOULD COME ON.  SYSTEM TROUBLESHOT AND FOUND SWITCH TO BE INTERMITENT.  A/C GROUNDED TILL NEW SWITCH HAD BEEN REPLACED. THE POTENTIAL FOR GIVING A FALSE READ TO THE PILOT DURING FLIGHT MAY HAVE OCCURED.  AIRCRAFT WAS GROUNDED. SWITCH HAS BEEN REPACED AND A/C RETURN TO SERVICE. (TC NR 20070316001)
